# SDR CALA2024072902132

- Difficulty date: July 24, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N27421
- Make and model: Boeing 737924ER
- Aircraft serial: 37094
- Aircraft time: 51,564 hours, 18,105 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: 141A83151
- Condition: Corroded
- Location: Zoen 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA CORROSION AT R/H INNER CHORD UPPER SURFACE REF AAR N/R 9892613.   REMOVED AND REPLACED R/H INNER CHORD FWD WET AREA FROM STA 259.5-260 AS PER SRM 51-40-02-0G-0 AND DWG 141A8320 AND TREATED AND PRIMED FASTNER HOLES AS PER AMM 51-21-41-370-803 AND AMM 51-21-72-370-804.
